MathSciNet Relay Station
MathSciNet bibliographic data
MR819949 (88h:46033) 46B99 (46G99 54E35 58C99)
Bourgain, J.; Milman, V.; Wolfson, H. On type of metric spaces. Trans. Amer. Math. Soc. 294 (1986), no. 1, 295–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement